# SDR VNAA202306051111

- Difficulty date: June 3, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 44,880 hours, 34,319 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: CDEL1006505
- Condition: Inoperative
- Location: 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WARDROBE LIGHT HAS A CHAFED WIRE CAUSING A SHORT & CBP1P4 BREAKER TO POP. / REMOVED AND REPLACED WARDROBE LIGHT ASSY IAW CRJ 700 VCMM 25-29-06 FOR THE CHAFFED WIRE. BREAKER STILL POPPED. UPON FURTHER INSPECTION FOUND WIRE TO NOT BE CHAFFED. REMOVED AND REPLACED CB PANEL 1 P4 IAW CRJ 700 ESPM 20-25-05. BREAKER OPS CHECK BAD. REMOVED AND REPLACED AFT FA READING LIGHT PBA IAW CRJ 700 ESPM 20-45-11, BREAKER OP CHECK BAD. REMOVED AND REPLACE AFT FA READING LIGHT ASSY IAW CRJ 700 AMM 33-23-07-000/400-801-A01. ALL OPS CHECKS GOOD.
